Consumer Review: While Taking Metabolife, I Had Severe Headaches, Palpitations And Dizziness.
I took Metabolife for approximately 2 months, about 5 months ago.
I followed the directions exactly as they were given to me by the
person who sold the supplement to me. Since that time, I have had
severe headaches, tremors in both my arms and legs, shortness of
breath, confusion, dizziness, palpitations, twitching in my eyes
and difficulty with speech, most of which are known side effects
of the stimulant in Metabolife. Though my doctor can't positively
attribute my issues to the supplement, I had none of these issues
prior to use. I wish I would have done more research prior to taking
the pills to lose a lousy 30 pounds.
Your conclusion is so correct, research is the key! So many people today are turning to natural supplements for weight loss and management. However, just because it is labeled "natural" doesn't mean it is safe. I wonder how many people would take these supplements if the realized what they were really consuming was a natural form of speed (uppers)! That is why you suffered with such side effects. Just be thankful you were smart enough to stop taking the supplement before anything further progressed. Perhaps if we stood together the FDA would take more initiative to stop and ban the sale of such products.
So many of these men and women taking these are innocent bystanders, people who would never take illegal substances, but ironically enough they are taking a drug, it's just labeled "natural." However, "natural" can be a killer! Trust me, I know.
Share this page:
a Review or Question
Join the conversation by e-mailing your supplement review or question
To maintain quality, we review each submission before posting.